... diarrhea. I stopped taking it 5 days ago and still no relief. How long does it take to clear my system?
Skip; Did you tell your doctor you have stopped taking the Klor-con/EF if not you should still be taking it have you tried taking it with a full stomach. like right after a meal or even just before a meal so you end up having food in your stomach and it should not irritate it as much which is what is causing all of your problems. Otherwise, I would suggest that you call the doctors office and have them give it to you in the tablet form before you start having problems from low potassium. Klor-con comes in several strengths and timed release so it does not hit your stomach all at once. But only the doctor can change it. One other thing you could call the office and ask them about it and tell them you're still having Diarrhea and you stopped the medication 5 days ago.But you should any time be getting back to normal. Also if the doctor does change you to the tablets. I don't want you to be surprised but many times they pass right through you and you may see the whole tablet in your stool. this is okay it is a specially coated tablet that little tiny holes let the potassium out of the pill and of course the wax system does not always dissolve all the way but you are getting the medications so don't worry if you see the pill in the toilet. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 1 answer
Posted 27 Sep 2010 • 1 answer
Posted 4 Jan 2011 • 2 answers
Posted 26 Nov 2015 • 0 answers
Lactulose - does anybody else have severe stomach pain like bloating, gas, general pain, diarrhea...
Posted 14 days ago • 0 answers